# SDR FDEA201701110118

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE COMPARTMENT AT STA XOS 995 ACCESS PANEL FORWARD   DOUBLER FOUND CRACKED. RIGHT HAND WING LEADING EDGE COMPARTMENTAT XOS 995. ACCESS PANEL FORWARD   CRACKED DOUBLER CARRIED OUT REPAIR AS  PER SRM 57-40-03-2R REPAIR 1 FIGURE 201.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
